# SDR CALA0001838

- Difficulty date: November 28, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR INNER SKIN CORRODED AROUND RIVET NUTS.  THE CORROSION WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-10-3 AND 52-05, FIGURE 7.
